# SDR ASAA9810072

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Misdrilled
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND MAIN CARGO DOOR FRAME HAS MISDRILLED HOLE AT STATION 480, STRINGER 18R.  REPAIRED PER ASA EA 5310-01591.  (M)
